# SDR UPS03840892

- Difficulty date: June 17, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- Engine: Ge CFM56*
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Right Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  RIGHT WING LEADING EDGE INBOARD END OF OUTBBOARD.  SLOT HAS SCREWS PULLING THRU SKIN AT XFS XOLDI 6.225.   REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM. 57-2-0 FIG. 2A
